# SDR COEA2016031411911

- Difficulty date: March 14, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: S53371213200
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FRETTING DAMAGE ON LOWER INBD SURFACE OF WINDOW FRAME, FRAME 32 - 33, LEVEL 2.  REPAIRED IAW SRAS CE 1526 16 10124 DATED 4 8 2016.
